# SDR DALA2022122308308

- Difficulty date: December 20, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N175DN
- Make and model: Boeing 767332
- Aircraft serial: 24803
- Aircraft time: 136,418 hours, 20,037 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Obstructed
- Location: R1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

R1 DOOR WILL NOT ARM SLIDE.  CLEARED OBSTRUCTION. DOOR OPS CHK GOOD IAW AMM 52-11. ACFT OK FOR SERVICE.
